Jump to content
CrazyBoards.org

Excessive Sweating from Adderall? WB? Effexor?


Recommended Posts

EW.

I LOVE that adderall helps me calm my mind down and focus, I LOVE that wellbutrin xl has kept me out of the deepest depression,

I DO NOT LOVE looking like a sweaty roasting pig all of the time.

Even if I have no reason to be hot (but often do since I go to school in Savannah, GA) I sweat excessively--I'm talking dripping down my face, my neck, soaking my hair, my whole shirt sticking to my back, can't touch anything with my wet palms, can't wear a skirt because it'd drip down my legs kind of sweat--when nobody else is sweating at all. It's so embarassing. I was doing makeup for a show last night and got asked "why do you have water on your head? did someone spray you with hairspray?"...I've been having to wear all black tops with sleeves every day so I don't get a giant sweatmark all over my back. I was invited to the cast party and I was so occupied with not looking like someone had dumped water over me that I couldn't even make small talk with anyone well, let alone the guy that I've been eyeing...who wants a plus-size-pale-perspiring-pig ;)

anyway, you get the point, sorry for the pity party...anyone else have this problem to any degree? could you do anything about it?

the meds are such a lifesaver..I don't want to give up that mild normality that adderall gives my brain now that I've found it!

thanks for any input,

meg

Link to comment
Share on other sites

EW.

I LOVE that adderall helps me calm my mind down and focus, I LOVE that wellbutrin xl has kept me out of the deepest depression,

I DO NOT LOVE looking like a sweaty roasting pig all of the time.

I think it's the Effexor that's making it worse---I can deal with SOME extra sweat, but this is crazy. I'm still on the lowest dose (it's only my 4th day..) do you think I could stop taking it now? I don't want to go up in dosage...I can't be a makeup artist if I'm dripping on clients and I don't trust myself to not drop my camera w/my sweaty paws ;)

sorry to reply to my own, I still would like input but if not, I think I'm gonna quit the effexor while I'm still at a low dose.

(unless anyone thinks it's the adderall? I started it a similar time...aargh)

meg

Link to comment
Share on other sites

Efexor made me sweat buckets, the whole time I was on it. That's just my experience though, you might find that the sweating eases once the initial S/E wear off. Perhaps talk with you doc and see what he suggests?

Link to comment
Share on other sites

I looked around online a bit and found that stat VE, thanks...seems like I'm in that 12%--

I'm still at the lowest dosage and have only taken it for a few days so I think I'm going to stop and will try to get a hold of my doc in the meantime...I can always start back up again, but I have a fashion show to work makeup on tomorrow morning and another show in the evening and one on sunday--I want to be called back and not known as 'that gross sweaty girl'..I had to lie about being sick because everyone kept on asking me if I was okay since I looked like I had a 102 fever. Not the best impression if I'm hoping to get a design job on one of the shows next year, or make friends with any of these people. Thanks Barnard and bokworm, sorry that you both have this too- it sucks! I feel mildly silly stopping a med because of sweat (so vain, blah!) but I just can't deal with it right now and wellbutrin and adderall seem to be keeping me afloat at the moment.

whoo..glad I've made a decision, this will save me some money on laundry ;) thanks for reading my babble!

meg

Link to comment
Share on other sites

I had it with Cymbalta, so my bet is the Effexor. I actually kinda liked that side effect. Maybe not the sweating so much, but the increased body temperature because I'm always so cold. I didn't sweat uncontrollably unless it was warm or I was exerting myself, though I sometimes got really bad night sweats. Anyway... I'm sorry I don't have any suggestions for controlling it.

Link to comment
Share on other sites

  • 3 years later...
Guest profplume

EW.

<div align='center'>I LOVE that adderall helps me calm my mind down and focus, I LOVE that wellbutrin xl has kept me out of the deepest depression,

I DO NOT LOVE looking like a sweaty roasting pig all of the time.

I think it's the Effexor that's making it worse---I can deal with SOME extra sweat, but this is crazy. I'm still on the lowest dose (it's only my 4th day..) do you think I could stop taking it now? I don't want to go up in dosage...I can't be a makeup artist if I'm dripping on clients and I don't trust myself to not drop my camera w/my sweaty paws ;)

sorry to reply to my own, I still would like input but if not, I think I'm gonna quit the effexor while I'm still at a low dose.

(unless anyone thinks it's the adderall? I started it a similar time...aargh)

meg

Sorry, did I miss something? I don't see in your original post or in your signature where it mentions effexor. I'm only asking because I came upon this looking for a connection between adderrall and sweating, which I'm guessing may be my problem, but no effexor for me (just adderal and lexipro)

Anyway, just clearing that up. Good Luck To you. It DOES suck. Mine comes and goes when I'm at home, but if I go anywhere--doctor, pharmacy, DMV, movies...anywhere---you could bet I am sweating, cold beads on my forehead..etc. I used to arrive to class sweating from the walk and wouldn't stop all class. I had to bring a small towel. lol

Link to comment
Share on other sites

I definitely sweat more than I used to before Effexor, and I find I get hot very easily - I'm constantly going out in t-shirts when everyone else is wearing coats. It's not so bad, I think because I used to not sweat much at all, but annoying. I used to be able to get away with going two or even three days without showering (and when you're depressed, you will do just that) but now, not so much.

Link to comment
Share on other sites

  • 1 month later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...